Intensity-dependent refractive index of a Poschl-Teller quantum well


Yildirim H., Tomak M.

JOURNAL OF APPLIED PHYSICS, vol.99, no.9, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 99 Issue: 9
  • Publication Date: 2006
  • Doi Number: 10.1063/1.2194124
  • Title of Journal : JOURNAL OF APPLIED PHYSICS

Abstract

The linear and nonlinear changes in the refractive index of a Poschl-Teller quantum well are studied. The Poschl-Teller potential can easily become asymmetric by a correct choice of its parameter set. We use this feature to investigate the intensity-dependent refractive index of a GaAs quantum well within the density matrix formalism. Numerical results reveal large values of linear and nonlinear changes in the refractive index. (C) 2006 American Institute of Physics.